We believe everyone remembers the pandemic’s beginning; we were all scared because of the unknown, but predictions of how our lives would be, had to get used to a new reality. It was pretty stressful.
As COVID vaccines were developed, we got our chance to get back to the usual routine, human interactions, and usual schedule, which is something everyone missed so much.
However, that also means that some alterations are now required to ensure that certain injections are compatible with our usual processes – dermal filler injections are one of them. Let’s discuss this topic today in more detail to ensure no misunderstandings occur along your way to the perfect skin!
Can I Combine Dermal Fillers and Pfizer Covid Vaccine?
Even though there are many opinions on whether combining facial fillers and the Covid-19 vaccine is safe, the final word here doesn’t change – nothing threatens a person’s health if they decide to try one treatment right after another.
Even though there is a history of a hypersensitivity reaction, it’s mainly related to individual health peculiarities and not a general impact of a dermal filler on the Pfizer vaccine effect.
So, to sum up, yes, fillers can be safely administered after vaccination. The only recommendation everyone should remember is that a doctor should be informed in case any warning signs occur after the injection session. We are going to talk about them in the next paragraph.
Are There Any Unusual Post-Treatment Reactions Vaccinated Patients Experience?
Extreme facial swelling is the most common adverse reaction patients reported after having a dermal filler injection right after the Covid-19 vaccination.
Typically, minor puffiness may be noticed if excellent-quality products are used during the procedure (they should be purchased from a reliable supplier, like buy dermal fillers at PDcosmetics); however, if facial injectables are combined with other processes, like dental treatments or vaccination, it may trigger the immune system and lead to unusual side effects including inflammatory reactions.
Other Common Adverse Reactions
Besides swelling, hyaluronic acid dermal filler may cause other adverse reactions; it’s a body’s natural reaction to an unknown substance, and some time may be required for the organism to get used to it. Among common symptoms, we can highlight the followings:
- Local skin irritation (redness, itching, etc.);
- Bruising (typical for sensitive skin, usually caused by the needle puncture);
- Nausea, dizziness, headache, etc.
All these side effects are usual for a soft tissue filler and should be gone within a few hours or a day after the injection session. However, a doctor must be informed if they start transforming into more severe conditions, like an allergic reaction, trouble breathing, irregular heartbeat, vision problems, fever, and other warning symptoms.
To be sure an individual is safe, it’s crucial to be in touch with a medical expert and discuss the instructions on how to take these conditions under control as quickly as possible. This way, it’s easier to avoid complications and unfortunate problems caused by symptoms not treated on time.
What About the Symptoms After the Vaccination?
Just as dermal fillers injected under the skin, Pfizer may also lead to certain adverse reactions. For the sake of a patient’s safety, these are typically discussed in advance to ensure they know what will happen and when it’s time to contact a medical specialist. Side effects usually occur in 9 out of 10 patients, so it’s better to keep in mind the followings:
- Joint ache, muscle pain, fever;
- Extreme fatigue (may last for a few days);
- Inflammatory reaction in the injection spot (bruising, swelling, redness);
- Increased sensitivity in the administration region;
- Headache, nausea, dizziness, etc.
These inconveniences are minor and not typically long-lasting, and a few days are enough for all of them to disappear and stop bothering a person. Still, they may be the reason for great discomfort because of their flu-like nature. That’s why it’s highly recommended to ask family members to take care of you after vaccination to ensure you won’t be alone if side effects turn out to be harsher than expected.
It doesn’t matter whether you choose Moderna or Pfizer vaccine; adverse reactions are typical for any type of anti-corona injectable, so it’s better to discuss all available options with a doctor and define what should be done to avoid minor symptoms turning into severe ones. Staying in touch with a specialist will be the most helpful in this case.
Why Is Swelling Typical for People Who Had Covid Vaccines?
After vaccination, some individuals may experience severe swelling as they have hyaluronic acid fillers injected for wrinkles reduction. The explanation for it is quite simple here!
The main purpose of any coronavirus vaccine is to recognize coronavirus spike protein so that the disease is not as dangerous as it can be if a person actually gets sick. So, side effects are usually experienced after the first and sometimes after the second dose.
Commonly, temporary swelling occurs in the area where the filler was previously administered; all because the immune system reacts to the solution of an unknown nature (Covid-19 vaccine) and triggers it. Still, in a maximum of two days, all unfortunate symptoms must disappear. To make this process faster, certain aftercare tips may be followed. Specialists recommend these little tricks:
- Avoiding overheated places (like hot tubs or saunas);
- Stopping heavy lifting and other strenuous exercises for a few days;
- Pausing medications with blood-thinning characteristics;
- Being careful not to massage or put pressure on the injection spot;
- Use a cold compress to reduce puffiness.
And, of course, be patient and give your body some time to adjust to the changes. It may be challenging to go through numerous procedures in a short time, so let yourself rest and get used to the administered substance; as soon as it happens, you’ll see the improvement in your appearance and will be protected from a dangerous virus that still exists in the world (even in 2023).
The Final Word
Dermal fillers and Covid-19 vaccines can be safely used one after another without problems. Of course, as some people don’t understand the true nature of vaccination, sometimes they may be worried about the consequences of the treatment. Hopefully, this article was helpful in understanding all the processes better. Stay safe!